# SDR CALA2023092902907

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N24972
- Make and model: Boeing 787-9
- Aircraft serial: 40939
- Aircraft time: 26,002 hours, 2,442 cycles
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8223057101
- Part serial: 1715
- Condition: Unknown
- Location: Sat Com
- Part time: 24,833 hours, 2,344 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: A, D, O

## Discrepancy

SAT VOICE LOST ADVISORY SATCOM VOICE COMMUNICATION IS LOST (NO SIGNAL/RECEPTION) DUE TO AIRCRAFT MANEUVERING, LOW ELEVATION ANGLES/BLOCKAGE TO THE SATEL LITE OR WHILE FLYING IN A POLAR ROUTE. WHEN AN AIRPLANE IS IN CR UISE MODE, THEN THE MESSAGE IS DELAYED BY 60SECS, OTHERWISE IN . FOUND MX MESSAGE 23-19407 SATELLITE, UNIT OFF 79-2329-9-0001 1715 ON 79-2329-9-0001 0040 SATELLITE, UNIT OFF 79-2329-9-0001 1715 ON 0000 T/S PER FIM TASK DMC-B787-A-23-10-F5-04A-421A-A FOR MX MESSAGE 23-19407. NO FAUTLS FOUND UNABLE TO DUPLICATE INDICATED FAULT. WIRING CHECKS PER FIM TASK ALSO GOOD. PER TECH SUPPORT UPDATE REMOVED AND REPLACED SATCOM SDU AS PRECAUTINARY PER AMM 23-15-10. ADJ/TEST SATISFACTORY. SYSTEM OK FOR SERVICE.
